# SDR RRXA97324

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Boggie Actuator
- Part number: 56165545503
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LANDING AT EWR OTHER A/C REPORTED SMOKE RT MAIN.  REMOVED AND REPLACED RT BOGGIE TRIM ACT IAW DC-8 MM 32-31-18.  SYSTEM LEAK CHK NORMAL.
